# SDR GTIA20111229320

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 23,517 hours, 11,475 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER CYLINDER/ACCUMULATOR PRESSURE LOW.  SERVICED WITH NITROGEN CYLINDER/ACCUMULATOR TO NORMAL RANGE IAW AMM 52-10-00-614-001.  OK FOR SERVICE.
